MAUDE Adverse Event Report: HYPERBRANCH MEDICAL TECHNOLOGY INC ADHERUS AUTOSPRAY DURAL SEALANT; SEALANT, DURAL

HYPERBRANCH MEDICAL TECHNOLOGY INC ADHERUS AUTOSPRAY DURAL SEALANT; SEALANT, DURAL
Model Number NUS-106
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Adheres autospray dural sealant malfunctioned and became stuck when trying to mix product resulting in only partial mixture and inability to use.Fda safety report id# (b)(4).

Brand Name
ADHERUS AUTOSPRAY DURAL SEALANT
Common Device Name
SEALANT, DURAL
Manufacturer (Section D)
HYPERBRANCH MEDICAL TECHNOLOGY INC
durham NC 27713
MDR Report Key15233557
Report NumberMW5111481
Device Sequence Number6720779
Product Code NQR
UDI-Device Identifier00897146002018
UDI-Public(01)00897146002018(17)240531(10)
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberNUS-106
Device Catalogue NumberNUS-106
Device Lot Number05224039
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2022
Patient Sequence Number1
Patient SexUnknown